# SDR Q2SA815002

- Difficulty date: December 9, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N815SA
- Make and model: Boeing 747-2L5B
- Aircraft serial: 22107
- Aircraft time: 97,218 hours, 19,619 cycles
- Engine: Ge CF650E2
- Engine time: 112,312 hours, 20,364 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Cooling Duct
- Part number: 9178M65G03
- Part serial: NSN
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

AFTER LEVEL OFF FROM CLIMB, NR 2 ENGINE "B" LOOP BEGAN OSCILLATING TO TOP OF SCALE AND BACK AND ILLUMINATED THE FIRE DETECTION AMBER LIGHT INTERMITTENTLY; THE "A" LOOP WAS SELECTED AND FOUND TO BE NORMAL.  THE FLIGHT PROCEEDED NORMALLY FOR APPROX 1 HOUR WHEN THE "A" LOOP BEGAN TO INDICATE A FIRE ALSO, CAUSING THE RED ENGINE FIRE WARNING LIGHTS TO ILLUMINATE. THE CREW WAS FORCED TO TREAT THE EVENT AS A FIRE AND PERFORMED THE ENGINE FIRE CHECKLIST RETURNING TO DEPARTURE.  DURING INSP OF NR2 ENGINE, A TURBINE MID FRAME COOLING DUCT WAS FOUND BROKEN. THE DUCT WAS R & R WITH A SERVICEABLE UNIT IAW AMM 75-25-00. A MAX POWER ASSURANCE CHECK WAS ACCOMPLISHED IAW AMM 71-00-00, ALL PARAMETERS NORMAL, NO LEAKS EVIDENT.
